Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Second harmonic resonance in electrohydrodynamics


Authors: S. K. Malik and Rama Kant
Journal: Quart. Appl. Math. 43 (1986), 401-406
MSC: Primary 76W05
DOI: https://doi.org/10.1090/qam/846152
MathSciNet review: 846152
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Kant, R. K. Jindia and S. K. Malik, Finite amplitude surface waves in electrohydrodynamics, Quart. Appl. Math. 39, 23, 1981
  • [2] J. R. Wilton, On ripples, Phil. Mag. 29, 688, 1915
  • [3] W. F. Simmons, A variational method for weak resonant wave interactions, Proc. Roy. Soc. A 309, 551, 1969
  • [4] L. F. McGoldrick, On Wilton ripples, J. Fluid Mech. 42, 193, 1970
  • [5] A. H. Nayfeh, Second-harmonic resonance in the interaction of an air stream with capillary-gravity waves, J. Fluid Mech. 59, 803, 1973
  • [6] A. H. Nayfeh and D. Mook, Nonlinear oscillation, Interscience, 1979

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76W05

Retrieve articles in all journals with MSC: 76W05


Additional Information

DOI: https://doi.org/10.1090/qam/846152
Article copyright: © Copyright 1986 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website